# SDR DALA2017071705509

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 72,656 hours, 54,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FLIGHT DECK AND FWD GALLY INOPERATIVE.   REPLACED THE BATTERY IAW AMM 33-53. LIGHTS TESTED GOOD. ACFT OK FOR SERVICE.
